# SDR CAL951016

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1100 - LEAVING IAH, THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED, AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED, BUT THE RED LIGHT REMAINED ON WITH GEAR RETRACTED.  WHEN THE GEAR WAS EXTENDED FOR RETURN TO IAH, INDICATIONS WERE NORMAL.  THE NOSE GEAR DOWNLOCK SENSOR WAS REMOVED AND REPLACED.  THE NOSE GEAR WAS RETRACTED AND EXTENDED SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING NORMAL PER MM 32-60-1.  (M)
